Universal Recovery Maps and Approximate Sufficiency of Quantum Relative Entropy

TitleUniversal Recovery Maps and Approximate Sufficiency of Quantum Relative Entropy
Publication TypeJournal Article
Year of Publication2018
AuthorsJunge, M, Renner, R, Sutter, D, Wilde, MM, Winter, A
JournalAnnales Henri Poincaré
Volume1940435415115100340454232263095530143339408668105391516434820747262954471347
Pagination2955 - 2978
Date PublishedJan-10-2018
ISSN1424-0637
URLhttp://link.springer.com/10.1007/s00023-018-0716-0http://link.springer.com/content/pdf/10.1007/s00023-018-0716-0.pdfhttp://link.springer.com/article/10.1007/s00023-018-0716-0/fulltext.htmlhttp://link.springer.com/content/pdf/10.1007/s00023-018-0716-0.pdf
DOI10.1007/s00023-018-0716-0
Short TitleAnn. Henri Poincaré
Campus d'excel·lència internacional U A B